MathSciNet Relay Station
MathSciNet bibliographic data
MR1356600 (96e:05082) 05C35
Gravier, Sylvain; Khelladi, Abdelkader On the domination number of cross products of graphs. Discrete Math. 145 (1995), no. 1-3, 273–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement